# SDR 2025FA0000222

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft serial: 42061
- Aircraft time: 5,819 hours
- Engine: Thielt TAE1250299
- Engine time: 796 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Condition: Inflt Separation
- Location: Engine
- Part time: 17 hours
- Component: Exhaust Pipe
- Component part number: 527810H000104
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AD2018-10-10 DATED JUNE 12 2018 REQUIRES THE HEAT SHIELD TO BE TIGHT ON AND WELDED TO THE EXHAUST PIPE. THE WELDS AND CRIMPS HOLDING THE HEAT SHIELD TO THE PIPE FAILED  THE AD IS SUGGESTING THE PIPE ASSY SHOULD LAST AT LEASE 1500 HOURS BUT FAILED AT 16.9 TTSN
